Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:10.26855/jamc.2017.01.002

On Perfect Codes Over Ap[W]

Date: February 27,2018 |Hits: 974 Download PDF How to cite this paper

Abstract

In this paper, we study on error correcting perfect codes over Ap[w] with respect to the Mannheim metric.

References

How to cite this paper

On Perfect Codes Over Ap[w]
Murat Güzeltepe
Department of Mathematics, Sakarya University, TR54187 Sakarya, TURKEY
Corresponding author: Murat Güzeltepe, Department of Mathematics, Sakarya University, TR54187 Sakarya, TURKEY
How to cite this paper: Murat Güzeltepe (2017) ON PERFECT CODES OVER . Journal of Applied Mathematics and Computation, 1(1), 8-12.
Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.